Experiencing Ovarian Cysts During Pregnancy?

Illustration of Experiencing Ovarian Cysts During Pregnancy?
Illustration: Experiencing Ovarian Cysts During Pregnancy? newkidscenter.org

Good morning, I’m prominently promoting 3 times a month, every consul is always on TransV ultrasound 1-2 times. The USG is no problem, aka normal, but I’m still given fertility drugs such as Metformin, Inlacin, Folavit E, Dipthen Chlomiphen Citrate and when I come to 3 times on the TransV USG, how come the 4cm cyst suddenly appears, why is that ?? Is it because during menstruation I take fertility drugs ??? please explain, thanks

1 Answer:

Hello Mrs. Davie,

Ovarian cysts are physiological, some are pathological. Physiological ovarian cysts arise due to the natural process of ovulation in the menstrual cycle, whereas pathological ovarian cysts are formed due to the process of abnormal cell division. Some physiological cysts can disappear on their own, so if the obstetrician suspects that the cyst is a physiological cyst, it is less than 5 cm in size and causes no symptoms, the obstetrician will usually recommend regular monitoring.

Risk factors for ovarian cysts include:

Hormonal problems Take hormonal drugs, such as clomiphene that helps cause ovulation Pregnancy Endometriosis Severe pelvic infections Previous ovarian cysts

Ovarian cysts are common in patients taking clomiphene, about 1 in 5 patients. The cyst that occurs is probably a physiological type of cyst, so what is needed is periodic monitoring because it usually goes away on its own unless the obstetrician has other considerations after examining you. For the next step, you can discuss it with your gynecologist.

Stick to the recommended medications and control for the specified time.

Regards,

dr. Mega

: by

Related Question

Irregular Menstrual Cycles After Implantation Of KB?

Irregular Menstrual Cycles After Implantation Of KB?

(12 months ago)

Good morning, I have implanted birth control for 2 months. When I installed the KB I was menstruating. then menstruation becomes more than 1x. 1 week ago I experienced spots. And r... Read more

Medications That Can Cause Allergic Reactions?

Medications That Can Cause Allergic Reactions?

(1 year ago)

Good afternoon the HealthReplies.com team, can allergic pain medications such as diclofenac sodium cause urticaria / biduran? Because I have a history of gout, so when my gout recu... Read more

The Back Feels Hot, Feels Like Fainting And Migraines After Drinking Coffee?

The Back Feels Hot, Feels Like Fainting And Migraines After Drinking Coffee?

(8 months ago)

Hello, want to ask. R nI drank coffee at 9 p.m. and up after eating. R nAround 12 o’clock, standing up during prayer (haven’t slept since drinking the coffee), I felt m... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *